Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Combinatorial symmetries of the $m$-disc. I

Author: Lowell Jones
Journal: Bull. Amer. Math. Soc. 79 (1973), 167-169
MSC (1970): Primary 57D20
MathSciNet review: 0309104
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. E. Jones, The converse to the fixed point theorem of P. A. Smith, Bull. Amer. Math. Soc. 78 (1972), 234-235. MR 292072
  • 2. L. E. Jones, Combinatorial symmetries of the m-disc, Notes at Berkeley (June 1971).
  • 3. R. Thom, Les classes caractéristiques de Pontrjagin des variétés triangulées, Internat. Sympos. on Algebraic Topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 54-67. MR 21 #866. MR 102071
  • 4. P. A. Smith, Transformations of finite period, Ann. of Math. (2) 39 (1938), no. 1, 127–164. MR 1503393,
  • 5. D. Sullivan, Geometric topology, Lecture Notes, Princeton University, Princeton, N.J., 1967.
  • 6. D. Sullivan, Proc. Conference on Topology of Manifolds, University of Georgia, Athens, Ga., 1969.
  • 7. C. T. C. Wall, Surgery on compact manifolds, Academic Press, New York, 1971. MR 431216

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D20

Retrieve articles in all journals with MSC (1970): 57D20

Additional Information


American Mathematical Society